# SDR ASAA2021112236718

- Difficulty date: November 22, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 20,927 hours, 6,630 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 896002002
- Condition: Broken
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOOP B ON ENG 2 HAS FAULT DURING THE FIRE TEST. GROUNDED - YES. TROUBLESHOT PER B737-900 FIM 26-10 TASK 805 AND B737-900 WDM 26-11-11 PG# 2. FOUND HARNESS MW0326 OPEN (BROKEN). REPLACED HARNESS MW0326 PER AMM 26-11-02 PG# 401, SYSTEM OPS CHECKED GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
